# SDR SWIA202266231

- Difficulty date: August 15, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 10221
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Gear
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE GEAR DISAGREE WITH NOSE GEAR ALTERNATING BETWEEN RED AND AMBER. QRH COMPLIED WITH HYD 3B TURNED ON AND GEAR DEPLOYED AT 190 KIAS. GEAR DEPLOYED WITH NO ISSUE SHOWING DOWN AND LOCKED AND CONFIRMED BY TOWER FLYBY INSPECTION. UPON LANDING ARFF STATED AIRCRAFT SAFE TO TAXI UNDER OWN POWER AFTER INSPECTING IT AND WAS TAXIED TO E38A   (FLIGHT #3229 FILED CLOSED)   INTERROGATED MDC AND FOUND B1 CODE 007437.. INSPECTED UP LOCK SENSOR (PX 22) AND FOUND OUT OF RANGE AND THE GAP WAS 0.056, ALSO FOUND LH TARGET BRACKET FOR (PX22 & PX21) LOOSE  AND EASY TO ROTATE LEFT & RIGHT.  TORQUED LH TARGET BRAKET IAW AMM 32-21-05 AND ADJUSTED DOWNLOCK SENSOR PX21 AND UPLOCK SENSOR PX22 TO THE REQUIRED LIMITS IN REF TO AMM 32-61-05-820-804 AND 32-61-00-710-801 NLG SENSORS VALUES WERE ALL WITHIN LIMITS. PERFORMED EXTIENTION AND RETRACTION CHECK OF NLG IN REF TO 32-30-00. OPS CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME.
